Ten signs of a muscle drug junkie in the gym

injection needle on black background image www.druglinks.info

There are several potential markers of abuse. While alone, each may not be enough to indicate abuse, but the more ­markers there are, the more likely abuse is occurring.

Acne: Testosterone affects the way sebaceous glands function and can cause an outbreak of acne, usually on the back or neck. More serious forms of acne can develop.

V-shaped abdomen: The upper body muscles become disproportionately big compared with the lower body. Upper muscles have more androgen receptors and respond faster and better to resistance training.

Male breasts: A hormonal imbalance can cause plumpness around the nipples, or actual breast tissue can be discernable.

Stretch marks: With sudden and rapid muscle growth, stretch marks may emerge. These are usually on the upper lats, on the sides of the pecs and sometimes on biceps.

Fluid retention: Fluid may be retained, causing the hands, feet and ankles to swell, resulting in stiffness and aching. Excessive drug users may get red and bloated in the face due to water retention and high blood pressure.

Male pattern baldness: In men with an inherited risk of balding, steroid use can accelerate it. It is irreversible.

A big gut: This is less likely to be caused by anabolic steroids as it is by growth ­hormones and insulin use.

Mood changes: Depending on the dose, users can suffer ­distractibility, delirium, delusions, irritability, paranoia, impuls­ivity, insomnia, hostility, anxiety, agitation and aggression.

Sudden activity: After years of stag­nation, men suddenly lose weight, bulk up and train for hours without fatigue.

Coarsening of features: With excessive use of growth hormone, a man can get a thickening of connective tissue and his brow. His jaw may square up and his teeth may spread. This is not reversible.

www.druglinks.info

Henry Sapiecha

Leave a Reply

Your email address will not be published. Required fields are marked *